# SDR FDEA201908162280

- Difficulty date: August 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD: UNDERSIDE OF HINGE SEGMENT #4 AT ATTACH POINT WITH MCD HAS CORROSION. AREAS MRKD IN RED (DOT 4) REMOVED CORROSION FROM NOTED HINGE SEGMENT. MATERIAL REMAINING IS .036 IS OUT OF LIMITS PER SRM 52-30-16-1A. C/W REPAIR PER EA 1-5230-T0349272 PT 2. TITLE DOOR MAIN CARGO DOOR-UPPER DOOR HINGE SEGMENTS RUSTED.
